# SDR BTH2002F00000

- Difficulty date: December 10, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N4352F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680441
- System (JASC): 2432 · Battery/Charger System
- Part: Terminal
- Condition: Corroded
- Location: Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE LANDED, LEFT GEAR UNLOCKED AFTER ELECTRICAL POWER FAILURE ON APPROACH TO LAND.  INSPECTION OF ELECTRICAL SYSTEM, FOUND BATTERY POST CORRODED ON POSITIVE TERMINAL.
